# SDR SWAA2023112424042

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 53,082 hours, 31,991 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE FEELS LOOSE.<[01] TIGHTENED LOOSE NUT ON DOOR HANDLE SHAFT PER AMM 52-41-00.
